# SDR SWAA2022020106663

- Difficulty date: August 27, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 40,663 hours, 27,786 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAFFLE PLATE IS CRACKED; RIVET SHEARED ABOVE LEFT AFT STRUT FAIRING AT ORSS 261(MARKED). / REMOVED AND REPLACED WAFFLE PLATE ABOVE LEFT AFT STRUT FAIRING AT ORSS 261 PER SRM 51-40-02
